MAUDE Adverse Event Report: BARD ACCESS SYSTEMS S/L PERC 8FR 65D; CHRONIC CATHETER

BARD ACCESS SYSTEMS S/L PERC 8FR 65D; CHRONIC CATHETER
Model Number 7726950
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.(expiry date 12/2023).
 
Event or Problem Description
It was reported that during tunneling, the catheter allegedly broke.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.H10: d1; d2; d4 (catalog # and lot #); d4 (expiry 08/2024); g4; g5.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: two groshong cv d/l catheter, one catheter segment, one syringe, one guidewire hoop, one peel-apart sheath, one connector, two clear connector locking sleeves, two tunneler, and one unknown guidewire in a hoop.The peel-apart sheath was returned peeled apart and with multiple kinks.The sample appears to have been cut and part of the groshong catheter is missing.One groshong cv d/l catheter was attached to the other tunneler, which was also bent, and a complete circumferential break on both lumens was noted at approximately 21.2cm proximal to the y-body.Blood and residue were noted throughout.The investigation is inconclusive due to the sample being in poor condition.The definitive root cause could not be determined based upon available information.It is unknown if patient and/or procedural issues contributed to the reported event.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
S/L PERC 8FR 65D
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9855603
Report Number3006260740-2020-00883
Device Sequence Number16886178
Product Code LJS
UDI-Device Identifier00801741041570
UDI-Public(01)00801741041570
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K831386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7726950
Device Catalogue Number7711800
Device Lot NumberREDW1403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer04/24/2020
08/21/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date04/27/2020
08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight148